# SDR FDEA201101280402

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 50,469 hours, 21,162 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 285T003426
- Part serial: D02557
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG STRUT EXTENSION,  AURAL FIRE WARNING BELL ON BOTH OVERHEAD SPEAKERS WITH NO OTHER INDICATIONS.  LIGHTS TESTED NORMAL.  BELL WENT OUT AFTER BOTH OVERHEAD SPEAKER C/B'S PULLED.  UNEVENTFUL RETURN.  PERFORMED PSEU BITE IAW FIM 32-09-03/101.  NO  FAULTS.  PERFORMED EICAS BITE IAW FIM 31-41-00/101.  NO FAULTS.  PERFORMED AIR/GROUND SYS MX PRACTICES IAW AMM 32-09-02-2-0, ACFT IN AIR MODE.  COULD NOT  DUPLICATE.  PERFORMED AURAL  WARNING TEST IAW FIM 31-51-00.  NO FAULTS.  PERFORMED FIRE WARNING SYS AND WEU TESTS.  TESTS SAT.  WEU POWER SUPPLIES NO FAULTS. RESTORED ACFT TO GROUND MODE.  R & R WEU MODULES - M619 RT, M999 LT, & M1000 IAW AMM 31-51-04-4. PERFORMED WEU CARD FILE TESTS IAW AMM 31-51-04, SAT RESULTS.
